U.S. doctors online nowAsk doctors free
Pomona, CA
A 18-year-old female asked:

no sexual intercourse, semen landed near vagina, wiped away, been having cramps for a long time now, dull aches in lower abdomen. cause? pregnant?

2 doctor answers3 doctors weighed in
Dr. Michelle Jones singer
Gynecology 38 years experience
Pregnant?: You are probably not pregnant but you can always check a pregnancy test if you miss a period. I do not know why you are having cramps. I suggest you see you doctor for evaluation
Dr. Julan Crane
Pediatrics 25 years experience
Cramps: Yes you could be pregnant. Other things could be going on also , so please see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
Scottsboro, AL
A 29-year-old female asked:

My son has suspected liver and/or thyroid problems. He has bmd and aspergers. His bms have varied from pale/clay colored to a very pale green/tan. He complains of being fatigued and dizzy at times?

1 doctor answer3 doctors weighed in
Dr. Mandakini Patel
Pediatrics 41 years experience
Pedi liver/thryoid : You should see his docotr as pediatric liver and thryoid patients have delicate issues medically and cannot be addressedonthe web. It needs careful managemnt.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 5, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.